Translator Disclaimer
September/October 2015 Principal eigenvalues of elliptic problems with large potential
Tomas Godoy, ean-Pierre Gossez, Sofia Paczka
Differential Integral Equations 28(9/10): 1029-1038 (September/October 2015).

Abstract

This paper is concerned with non-selfadjoint elliptic problems having a principal part in divergence form and involving an indefinite weight. We study the asymptotic behavior of the principal eigenvalues when the zero order term becomes larger and larger. Use is made of a minimax formula for these principal eigenvalues.

Citation

Download Citation

Tomas Godoy. ean-Pierre Gossez. Sofia Paczka. "Principal eigenvalues of elliptic problems with large potential." Differential Integral Equations 28 (9/10) 1029 - 1038, September/October 2015.

Information

Published: September/October 2015
First available in Project Euclid: 23 June 2015

zbMATH: 1363.35095
MathSciNet: MR3360729

Subjects:
Primary: 35J20, 35P15

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 9/10 • September/October 2015
Back to Top